# SDR R61A2025061100292

- Difficulty date: May 17, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 21,070 hours, 14,971 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 17002456003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIB-X=11653.0 WTB FAIRING SUPPORT ON CF2 MLG BAY. MX REPLACED SUPPORT PN 170-02456-003 IAW SRM 51-41-00, 51-42-02.
